Green function for the heat equation with oblique boundary conditions in an angle
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 3-4, pp. 455-485.
@article{ASNSP_1997_4_25_3-4_455_0,
     author = {Garroni, Maria Giovanna and Solonnikov, Vsevolod Alekseevi\v{c} and Vivaldi, Maria Agostina},
     title = {Green function for the heat equation with oblique boundary conditions in an angle},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {455--485},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 25},
     number = {3-4},
     year = {1997},
     mrnumber = {1655528},
     zbl = {1011.35069},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_25_3-4_455_0/}
}
TY  - JOUR
AU  - Garroni, Maria Giovanna
AU  - Solonnikov, Vsevolod Alekseevič
AU  - Vivaldi, Maria Agostina
TI  - Green function for the heat equation with oblique boundary conditions in an angle
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1997
SP  - 455
EP  - 485
VL  - 25
IS  - 3-4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1997_4_25_3-4_455_0/
LA  - en
ID  - ASNSP_1997_4_25_3-4_455_0
ER  - 
%0 Journal Article
%A Garroni, Maria Giovanna
%A Solonnikov, Vsevolod Alekseevič
%A Vivaldi, Maria Agostina
%T Green function for the heat equation with oblique boundary conditions in an angle
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1997
%P 455-485
%V 25
%N 3-4
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1997_4_25_3-4_455_0/
%G en
%F ASNSP_1997_4_25_3-4_455_0
Garroni, Maria Giovanna; Solonnikov, Vsevolod Alekseevič; Vivaldi, Maria Agostina. Green function for the heat equation with oblique boundary conditions in an angle. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 3-4, pp. 455-485. http://www.numdam.org/item/ASNSP_1997_4_25_3-4_455_0/

[1] E.V. Frolova, On a certain nonstationary problem in a dihedral angle, I, I. Journal of Soviet Mathematics 70 (1994), No. 3, 1828-1840. | MR | Zbl

[2] M.G. Garroni - J.L. Menaldi, "Green functions for second order parabolic integrodifferential problems", Longman Sc. & Tech., New York, 1992. | MR | Zbl

[3] M.G. Garroni, V.A. Solonnikov, M.A. Vivaldi, Existence and regularity results for oblique derivative problems for heat equations in an angle, to appear on Proc. Royal Society, Edinburg. | MR | Zbl

[4] M.G. Garroni - V.A. Solonnikov - M.A. Vivaldi, On the oblique derivative problem in an infinite angle, Topological Methods and Nonlinear Analysis 7 (1996), 299-325. | MR | Zbl

[5] P. Grisvard, "Elliptic Problems in Nonsmooth Domains", Pitman Ad. P. Program, Boston, 1985. | MR | Zbl

[6] V.A. Kondrat'Ev, Boundary-value problems for elliptic equations in domains with conical or angular point, Tr. Mosk Mat. Obshch 16 (1967), 209-292; English Transl. in Trans Moscow Math. Soc. 1967 (1968), 227-314. | MR | Zbl

[7] V. Kozlov, On the asymptotics of the Green function and Poisson kernels for the mixed parabolic problem in a cone, I, Zeitschrift für Analysis und ihre Anwendungen, (russian) v. 8, 2 (1989), 131-151. | MR | Zbl

[8] V. Kozlov, On the asumptotic of the Green function and Poisson kernels for the mixed parabolic problem in a cone, II, Zeitschrift für Analysis und ihre Anwendungen, (russian) v. 10,1 (1991), 27-42. | MR | Zbl

[9] O.A. Ladyzenskaja - V.A. Solonnikov - N.N. Uralceva, "Linear and quasilinear equations of parabolic type", Am. Math. Soc., Providence, 1968. | MR | Zbl

[10] V.A. Solonnikov, Solvability of the classical initial-boundary-value problems for the heat-condition equation in a dihedral angle, J. Sov. Math. 32 (1986), 526-546. | Zbl

[11] V.A. Solonnikov - E.V. Frolova, On a problem with the third boundary condition equation in a plane angle and its applications to parabolic problems, Algebra Analiz. 2 (1990), 213-241; English Transl. in Leningrad Math. J. 2 (1991), 891-916. | MR | Zbl

[12] V.A. Solonnikov - E.V. Frolova, On a certain nonstationary problem in a dihedral angle II, Journal of Soviet Mathematics 70 (1994), No. 3, 1841-1846. | MR | Zbl

[13] V. Zaionchkowskii - V.A. Solonnikov, On the Neumann problem for second-order elliptic equations in domains with edges on the boundary, Journal of Soviet Mathematics 27 (1984), No. 2, 2561-2586. | Zbl